# SDR R8BR2015FA0000170

- Difficulty date: April 14, 2015
- Submitted: April 30, 2015
- Operation: General aviation
- Aircraft: N831WP
- Make and model: Beech 200BEECH
- Aircraft serial: BB569
- Engine: Pwa PT6A41
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 83149
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING A 2.5 HR FLIGHT, CONTROLLER FAILED TO CONTROL CABIN PRESSURIZATION,  ON PRESSURIZATION OF THE CABIN, CONTROLLER WENT TO MAX DIFFERENTIAL.
